# SDR UIEA201904013653

- Difficulty date: March 24, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,510 hours, 16,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 395
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MSG.   REPLACED LOWER AFT FIRE LP 1 PER AMM 26-11-02. CKS GOOD.
